Alert archive / California / Wind Advisories in 2005
Wind Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 13, 2005, 7:52 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2005, 7:52 PM PST (03:52 UTC)
- Expired
- Nov 14, 2005, 8:19 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 140352 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 752 PM PST SUN NOV 13 2005 ...GUSTY WINDS TONIGHT AND MONDAY MORNING...THEN POTENTIALLY DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY MORNING... .A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTY MOUNTAINS TONIGHT. THESE WINDS WILL CONTINUE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS UNTIL NOON MONDAY WHEN THE PRESSURE GRADIENT WILL RELAX TEMPORARILY. AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT BASIN...THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY INTO EARLY WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES. CAZ053-054-141000- /O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/ /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 752 PM PST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR OVERNIGHT...MAINLY THROUGH PASSES AND CANYONS SUCH AS THE INTERSTATE 5 CORRIDOR NORTH OF SANTA CLARITA. THE WIND WILL TEMPORARILY SUBSIDE MONDAY AFTERNOON BEFORE INCREASING AGAIN MONDAY NIGHT. BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052-141000- /O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 752 PM PST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE LIKELY THROUGH MONDAY MONDAY MORNING...STRONGEST THROUGH AND PASSES AND CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101 THROUGH THE GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-141000- /O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 752 PM PST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-141000- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 752 PM PST SUN NOV 13 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ040-044-045-047-088-141000- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T0800Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 752 PM PST SUN NOV 13 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ MOYER
3 follow-up statements
000 WWUS76 KLOX 140857 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1257 AM PST MON NOV 14 2005 ...GUSTY WINDS THIS MORNING...THEN POTENTIALLY DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY MORNING... .A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTY MOUNTAINS. THESE WINDS WILL CONTINUE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS UNTIL NOON WHEN THE PRESSURE GRADIENT WILL RELAX TEMPORARILY. AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT BASIN... THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY INTO WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES. CAZ053-054-141500- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1257 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR OVERNIGHT... MAINLY THROUGH PASSES AND CANYONS SUCH AS THE INTERSTATE 5 CORRIDOR NORTH OF SANTA CLARITA. THE WIND WILL TEMPORARILY SUBSIDE THIS AFTERNOON BEFORE INCREASING AGAIN TONIGHT. BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052-141500- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 1257 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE LIKELY THROUGH THE MORNING...STRONGEST THROUGH AND PASSES AND CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101 THROUGH THE GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-141500- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 1257 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-141500- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1257 AM PST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ040-044-045-047-088-141500- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T0800Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 1257 AM PST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ ASR
000 WWUS76 KLOX 141059 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 259 AM PST MON NOV 14 2005 ...GUSTY WINDS THIS MORNING...THEN POTENTIALLY DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY MORNING... .A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTY MOUNTAINS. THESE WINDS WILL CONTINUE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS UNTIL NOON WHEN THE PRESSURE GRADIENT WILL RELAX TEMPORARILY. AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT BASIN... THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY INTO WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES. CAZ053-054-141700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 259 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR OVERNIGHT... MAINLY THROUGH PASSES AND CANYONS SUCH AS THE INTERSTATE 5 CORRIDOR NORTH OF SANTA CLARITA. THE WIND WILL TEMPORARILY SUBSIDE THIS AFTERNOON BEFORE INCREASING AGAIN TONIGHT. BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052-141700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 259 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE LIKELY THROUGH THE MORNING...STRONGEST THROUGH AND PASSES AND CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101 THROUGH THE GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-141700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 259 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-044-045-047-088-141700- /O.EXT.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 259 AM PST MON NOV 14 2005 ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ046-141700- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 259 AM PST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ ASR
000 WWUS76 KLOX 141619 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 819 AM PST MON NOV 14 2005 ...POTENTIALLY DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY MORNING... .GUSTY WINDS THIS MORNING HAVE DECREASED BELOW ADVISORY LEVELS FOR THE MOST PART. THUS...THE WIND ADVISORY TODAY HAS BEEN CANCELLED. HOWEVER...SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE GREAT BASIN TONIGHT AND TUESDAY...RESULTING IN A POTENTIALLY STRONG OFFSHORE WIND EVENT TUESDAY INTO WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES. CAZ053-054-142315- /O.CAN.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 819 AM PST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. LOCAL NORTH TO NORTHEAST WINDS 20 TO 30 MPH ARE STILL POSSIBLE THROUGH THIS EVENING. BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ039-052-141730- /O.CAN.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 819 AM PST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL NORTH TO NORTHEAST WINDS 20 TO 30 MPH ARE STILL POSSIBLE THIS MORNING...MAINLY BELOW PASSES AND CANYONS. $$ CAZ046-142315- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 819 AM PST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY EVENING. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ040-044-045-047-088-142315- /O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 819 AM PST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS. A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:00 PM PST, 4 hours 52 minutes earlier.
Area forecast discussion, Nov 13, 3:00 PM PST, 4 hours 52 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST SUN NOV 13 2005 .SHORT TERM...OFFSHORE PRESSURE GRADIENTS PRODUCED CONSIDERABLE WARMING TODAY...WITH SEVERAL COASTAL AND VALLEY LOCATIONS REACHING INTO THE 80S. LIGHT TO MODERATE OFFSHORE WINDS ARE EXPECTED THROUGH MONDAY...REMAINING BELOW ADVISORY LEVELS. HOWEVER...THE BOUNDARY LAYER TEMPERATURES WILL CONTINUE TO WARM ON MONDAY...RESULTING IN WIDESPREAD TEMPERATUES INTO THE 80S. A FEW LOCATIONS MAY EVEN REACH 90 DEGREES...WITH THE POSSIBILITY OF A FEW RECORD HIGHS. BUT THE BIG WEATHER STORY WILL BE THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT FROM TUESDAY THROUGH EARLY WEDNESDAY. DURING THIS TIME... THERE IS MUCH BETTER UPPER LEVEL WIND SUPPORT (850 MB WINDS PEAKING AT 40 TO 45 KNOTS) AND AN AREA OF STRONG SUBSIDENCE. THIS COINCIDES WITH A FAIRLY STRONG SURFACE PRESSURE GRADIENT OF -5 TO -6 MB BETWEEN LAX AND DAGGETT...AS WELL AS SOME LOW LEVEL COLD AIR ADVECTION OVER THE INTERIOR. A HIGH WIND WATCH HAS BEEN POSTED FOR THE PASSES AND CANYONS OF LA/VTU COUNTIES (MOUNTAINS/VALLEYS)...WHERE THERE WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OVER 60 MPH. THIS EVENT ALSO HAS THE POTENTIAL TO BRING STRONG WINDS TO THE VENTURA COUNTY COASTAL PLAIN...SO THEY HAVE BEEN INCLUDED IN THE WATCH AS WELL. FOR MORE INFORMATION ON THE HIGH WIND EVENT...PLEASE REFER TO THE LATEST HIGH WIND WATCH PRODUCT (LAXNPWLOX). WITH SOME COLD AIR ADVECTION EXPECTED ON TUESDAY...LOOK FOR A FEW DEGREES OF COOLING ACROSS INTERIOR AREAS. HOWEVER...TUESDAY SHOULD BE THE WARMEST DAY ALONG THE COASTAL AREAS...WITH IMMEDIATE COASTAL AREAS LIKELY SEEING THE HOTTEST TEMPERATURES...POSSIBLY BREAKING 90 DEGREES. .LONG TERM...LONG RANGE MODELS INDICATE THE POTENTIAL FOR OFFSHORE FLOW TO CONTINUE THROUGH THE WEEKEND WITH A COUPLE OF STRONGER BURSTS WITH FRESH POLAR AIRMASSES MOVING SOUTH OVER THE GREAT BASIN AND ROCKIES. SO...BREEZY TO WINDY NORTHEAST FLOW WILL PERSIST. HIGHS MAY COME DOWN A BIT DESPITE THE OFFSHORE FLOW DUE TO THE SOURCE REGION OF THE AIR BEING A LITTLE COOLER. BUT ALL IN ALL IT LOOKS TO BE A WARM WEEK WEST AND SOUTH OF THE MOUNTAINS. && .FIRE WEATHER...HIGH FIRE DANGER WILL PREVAIL THROUGH MUCH OF THE WEEK. LIGHT TO MODERATE OFFSHORE WINDS WILL CONTINUE THROUGH MONDAY...BRINGING WIDESPREAD HUMIDITY READINGS BETWEEN 15 AND 25 PERCENT. DESPITE THE OFFSHORE CONDITION...IT DOES NOT APPEAR THAT WIND/RH CONDITIONS WILL MEET RED FLAG CRITERIA THROUGH MONDAY. HOWEVER...WITH THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY THROUGH EARLY WEDNESDAY...HAVE ISSUED A FIRE WEATHER WATCH FOR ALL OF VENTURA COUNTY AS WELL AS THE MOUNTAINS AND VALLEYS OF LOS ANGELES COUNTY. WITH THE ONSET OF THE STRONG OFFSHORE WINDS TUESDAY MORNING...HUMIDITY LEVELS ARE GENERALLY EXPECTED TO REMAIN BETWEEN 15 AND 25 PERCENT. THE AIR MASS IS EXPECTED TO DRY CONSIDERABLY BY TUESDAY AFTERNOON...WITH WIDESPREAD HUMIDITY READINGS FALLING TO BETWEEN 10 AND 15 PERCENT. WHILE THE OFFSHORE WINDS ARE EXPECTED TO DIMINISH SOME ON WEDNESDAY...THERE IS THE POTENTIAL FOR A VERY LONG DURATION OF LOW HUMIDITIES THROUGH THURSDAY (WITH WIDESPREAD HUMIDITY READINGS AT OR BELOW 10 PERCENT BEING FORECASTED FOR THE MOUNTAINS AND VALLEYS). AS A RESULT...THE FIRE WEATHER WATCH WILL BE IN EFFECT FOR THE MOUNTAINS AND VALLEYS OF LA/VENTURA COUNTIES TUESDAY THROUGH THURSDAY. GFS LONG RANGE MODELS ARE SHOWING THE POTENTIAL FOR OFFSHORE FLOW CONDITIONS TO PREVAIL THROUGH THE WEEKEND...WITH CROSS SECTIONS SHOWING A LONG DURATION OF SINGLE DIGIT HUMIDITY READINGS. AS A RESULT...THE FIRE WEATHER WATCHES MAY NEED TO BE EXTENDED INTO THE WEEKEND IF THE GFS WERE TO VERIFY. && .AVIATION...A LIGHT SEABREEZE WITH LIMITED INLAND REACH WILL BECOME VARIABLE IN THE EVENING BEFORE SHIFTING OFFSHORE OVERNIGHT. AREAS OF LOW CLOUDS WITH TOPS BELOW 1KFT NEAR SHORE SOUTH OF KNTD AND EXTENDING SOUTH WILL CONTINUE TO LINGER THROUGH THE EVENING WITHIN LIGHT AND VARIABLE LOW LEVEL WINDS. HAZE WILL RESTRICT VISIBILITIES NEARSHORE OVERNIGHT AS A SHALLOW INVERSION BELOW 1KFT EXIST. WILL CONTINUE WITH CLEAR SKIES OVER THE AREA AS THE MID/UPPER LEVEL RIDGE UPSTREAM SHIFTS OVER THE AREA AND THE MARINE LAYER CONTINUES TO RETREAT SEAWARD OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...GOMBERG AVIATION...FORWOOD
Hazardous weather outlook, Nov 13, 3:30 PM PST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 PM PST SUN NOV 13 2005 CAZ034>041-044>047-051>054-059-087-088-141400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 330 PM PST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY LIGHT TO MODERATE OFFSHORE WINDS WILL AFFECT THE AREA ON MONDAY AND MONDAY NIGHT BRINGING WARM AND DRY CONDITIONS TO THE REGION. STRONGER OFFSHORE WINDS ARE THEN EXPECTED TUESDAY INTO EARLY WEDNESDAY BELOW AND THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS...WHERE WIND GUSTS OF 60 MPH WILL BE POSSIBLE IN THE FAVORED AREAS. IN ADDITION TO THE STRONG WIND POTENTIAL...HUMIDITY LEVELS WILL FALL RAPIDLY TO 15 PERCENT OR LESS BY TUESDAY AFTERNOON...CONTINUING TO LOWER TO SINGLE DIGITS IN SOME LOCATIONS TUESDAY NIGHT THROUGH THURSDAY. THE COMBINATION OF A STRONG OFFSHORE WIND EVENT...VERY WARM TEMPERATURES...AND LOW HUMIDITY WILL BRING THE POTENTIAL FOR HIGH FIRE DANGER TO MUCH OF LOS ANGELES AND VENTURA COUNTIES. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES AND THE VENTURA COUNTY COASTAL PLAIN FOR TUESDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY OF OFFSHORE FLOW AND VERY LOW HUMIDITY CONTINUING INTO THE WEEKEND...RESULTING IN THE POTENTIAL FOR FIRE WEATHER WATCHES AND RED FLAG WARNINGS BEING EXTENDED THROUGH MUCH OF THE WEEK. FIRE WEATHER CONCERNS MAY EXPAND FARTHER NORTH INTO SANTA BARBARA AND SAN LUIS OBISPO COUNTIES AS WELL. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOYER
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:06 PM PST | Wind Advisory | LOX | Los Angeles | 49 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.